# SDR REXA2018072400642

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 29,802 hours, 27,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT NOT BLINKING ON FLIGHT ATTENDANT FLASHLIGHT. REMOVED AND REPLACED F/A FLASHLIGHT IN WARDROBE, OPS CK GOOD, REF AMM 25-61-02.
